MAUDE Adverse Event Report: KI MOBILITY, LLC KI; CATALYST 5VX

KI MOBILITY, LLC KI; CATALYST 5VX
Model Number CATALYST 5VX
Medical Device Problem Codes Naturally Worn (2988); Damaged Thread (4075)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Wheel lock disengaged during patient transfer from chair to bed because one of the wheel lock bolts worked its way out.Brake bolt worked its way out while husband was trying to move client from chair to bed.Husband went to seat patient in chair to get a better hold then wheel lock disengaged and chair rolled away.Both patient and husband fell to floor.Patient complained of discomfort in legs.End user was taken to get an mri where they discovered her leg was broken.End user did not complain of any pain/injury.On 11/25 user went to pt appointment, it was sugguested that user get x-rays, and that showed both legs to be fractured.
 
Additional Manufacturer Narrative
After retrospective review of complaints, this report will be filed in abundance of caution because record was not reported.No additional information or communication with the end user after the initial report.Replacement parts were provided.Returned product was evaluated and it was determined that the customer modified the wheellock hardware.The user manual states the proper maintenance and schedule for hardware.

Brand Name
KI
Common Device Name
CATALYST 5VX
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
nancy elliott
5201 woodward drive
stevens point, WI 54481
7155441784
MDR Report Key24382098
Report Number3005905321-2026-00004
Device Sequence Number21488369
Product Code IOR
UDI-Device Identifier00850013379033
UDI-Public00850013379033
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCATALYST 5VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight79 KG